# SDR ABXA9700448

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99574991
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING TRAILING EDGE PANEL 1504 DELAMINATED.  REPLACED PANEL IAW DC9 SRM.
